# SDR 2023FA0000295

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: General aviation
- Aircraft: N432LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4032
- Aircraft time: 8,897 hours
- Engine: Lyc O360J2A
- Engine time: 2,472 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pushrod
- Condition: Damaged
- Location: Valve
- Part time: 2,472 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, LYCOMING SB388C (EXHAUST VALVE GUIDE INSPECTION) FOUND 4 OF 4 EXHAUST ROCKER ARMS, PUSH RODS & LIFTER SOCKETS TO HAVE MECHANICAL DAMAGE "HEAVY SCUFF". LYCOMING FACTORY OVERHAULED, O-360-J2A, S/N L-40659-36E, ETT: 2472.3, ETSO: 99.5
